# SDR ASAA2024051449630

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTS 4D,9D,13D,16C,27C INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2626 AND M1673, OPS CHECK GOOD REF B737 AMM 33-51-06.
